# SDR MWEA010136

- Difficulty date: January 29, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- Aircraft time: 40,633 hours, 31,473 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 5910130309
- Condition: Gouged
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE OF AFT PRESSURE BULKHEAD HAS AN ANGLE WITH A GOUGE IN RADIUS 36 INCHES UP FROM FLOORLINE AND 12 INCHES OUTBOARD OF LEFT SIDE OF DOOR JAMB.  REMOVED, FABRICATED AND INSTALLED NEW ANGLE.
